# SDR KBM2006F00068

- Difficulty date: February 20, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Engine: Tmeca ARRIEL1B
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 39951213
- Part serial: 1021
- Condition: Reads High
- Location: Rotor Tach
- Part time: 3,013 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR ROTOR INDICATOR READING 10 RPM HIGHER THEN MICRO TECH, REMOVED AND REPLACED.  (K)
